MathSciNet Relay Station
MathSciNet bibliographic data
MR2802200 26D15 (45G99 45J05)
Abdeldaim, A.; Yakout, M. On some new integral inequalities of Gronwall-Bellman-Pachpatte type. Appl. Math. Comput. 217 (2011), no. 20, 7887–7899.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement